# SDR TWRA9813

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Rectifier
- Condition: Not Connected
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AT ROTATE, ALL DC POWER WAS LOST.  ONLY BATTERY POWER WAS NORMAL.  FLIGHT DIVERTED IN VMC TO BGR.  NORMAL LANDING.  RERACKED NR 1, NR 2, NR 3 AND ESS TR, FOUND ALL TR WERE DISCONNECTED FROM RACK.  RAN ALL ENGINE IAW WITH MM 71-00-00.  STEP 3, ALL SYSTEM CHECKED OK.  (M)
